# SDR JBXA000257

- Difficulty date: March 12, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 7,361 hours, 6,616 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000002
- Part serial: 1374
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT COWL ANTI ICE MESSAGE INFLT AT N2 RPM OF GREATER THAN 78 PERCENT.  AIR RETURNED TO RDU.  REMOVED AND REPLACED RT COWL ANTI ICE VALVE IAW CRJ AMM 30-22-01, OPS CHECKED GOOD.
